Last reply 8 months ago
Seven days, seven black and white photos

Capaxone 40mg & periods
Hi all I’m looking for other people’s thoughts…. I am currently on capaxone (40mg) 3 times a week ( since beginning of august 2017) & have noticed my periods have become especially light & only lasting for two days – previously medium to heavy for 5 days
Is the lightness due to the capaxone or could it just be life?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

nutshell88
9 months ago

Hi
It depends on how You are.
I had similar issue with interferron in 2010. I was 25 maybe. I stopped it in a matter of a year and I’m still off treatments since then.

Hope you be safe.


mmhhpp
9 months ago

How old are you? Mine became like yours but it might be age. I am 44 and on fingolimod.


makajo
9 months ago

I’ve only been on it for a month.i didn’t notice any difference in my flow rate but my PMS seemed to happen after I bled. And man I was a monster.


nutshell88
9 months ago

Sorry i meant to say how old you are*


newmum1705
8 months ago

37

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.